[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] HELP! can't figure out what's going on

I have been suffering unexplained highs for 2 straight days now.  It
started when my pump malfunctioned all night Tuesday, and as a result I
did not get any insulin.  The next day, I was miserably high until about
midday, when I figured it out.  then, after taking huge amounts of
humalog on a continuous basis, I was okay.  I took ultralente (being off
my broken pump) that night.  I was actually low the next morning.  then
I got my replacement pump and hooked up again.  the rest of the day, I
was once again miserably high all day.  I changed insulin.  I changed
infusion sets.  I got it down to 217, and went for a jog.  Afterwards,
it was 317.  I took 5 units.  Now (nearly an hour later), it's 379!

I know that exercise can excerbate high blood sugars, but mine has to be
over 300 for that to happen.  I am going to the dr. tomorrow for a
scheduled appt anyway, but I'm hoping there's another night owl reading
out there who might be able to offer a suggestion to get me through the

I am sure I have ketones, but I'm not too bad off.  I've been in DKA
before, so I'm aware of what I feel like when I'm there.... I'm not.  I
just don't want to go through another night of misery.

Going to drink tons of water now.  Any suggestions would be greatly

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml